# SDR DALA2018061003954

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 56,742 hours, 31,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON FWR DOOR JAMB (OUTBD END) AT RTMLG W/W. FWR DOOR JAMB (OUTBD END) AT RT MLG W/W WAS REPLACED PER SRM 51-30-02 VOL II, SRM 51-30-05 VOL II AND DWG 5930584.
